Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hands itching, burning, swelling. Painful blisters on hand. No help from cortisone cream. Suggestions?

Hello - my husband has been having some difficulty with his hands for the last 6 months. First, his hands itch and then they start burning and swell . The next day there appears blisters will pain on the hands. It takes about a week for these blisters to go away. And then a month or so they return for no apparent reason. He has been to a MD and a dermotologist. The MD said it is weird and gave him a prescription for salve and the dermotologist asked if he had insurance and gave him some cortozone cream. No relief....what does a person have to do to get treated. Right now, they are really bad again. We have done some research on the internet and thought maybe its Stevens-Johnson Syndrome but it is just on his hands. Thank you!
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
hello...welcome to health care magic
Recurrent appearance of painful blisters on hands could be because of recurrent erythema multiforme. the most common cause erythema multiforme is viral infection like herpes virus. A trial of oral antiviral like acyclovir might help with wet dressings for blister after aspiration of them.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor